PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On hereditary artinian rings and the pure semisimplicity conjecture: rigid tilting modules and a weak conjecture

Volume 135 / 2014

José L. García Colloquium Mathematicum 135 (2014), 227-262 MSC: 16G60, 16D90. DOI: 10.4064/cm135-2-6

Abstract

A weak form of the pure semisimplicity conjecture is introduced and characterized through properties of matrices over division rings. The step from this weak conjecture to the full pure semisimplicity conjecture would be covered by proving that there do not exist counterexamples to the conjecture in a particular class of rings, which is also studied.

Authors

  • José L. GarcíaDepartment of Mathematics
    University of Murcia
    30100 Murcia, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image